# SDR CALA2019040500529

- Difficulty date: April 2, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 94,043 hours, 12,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT SYSTEM OPERATIONAL TEST FOUND L3 DR M33405 POSITION BATTERY CAN NOT CHARGE. REPLACED THE M33405 BATTERY AT L3 DR POSITION AND EMER LIGHT SYSTEM TEST FOUND NORMAL IAW AMM 33-51-06-200-801 REV.85.
